I have a question? Well K started Risperdal in 12/06 a low dose... the dose was .50mg starting, she went up to 1mg. It was Difficult Child'd on 3/7/07 due to: tongue thrust, drooling, movements-abnormal to her regular ones. Increased agitation. Overall just bad side affects... oh and the weight gain. So then 3/8/07 we started Abilify, 2mg... she has been up to 10mg. 10/31/07 we Difficult Child'd abilify and she has been off of all medications since, February- which was just a small amount of Lamictal. Titrated down very slowly. So on Abilify she continued to have movements and tongue thrust... with finger movements, foot movements... lots of tics. Impulsive very non-stop things. Like she can't stop... not so much Tourettes like, with the jerking. But more like impulsive, like she NEEDS to do these things now. It is irritating for her body not to, like a finger nail bitter... So on the one side affect guideline, and of course psychiatrist3 said No way was any of this caused by medications... But psychiatrist1 was the one who wanted her on Cogentin RIGHT AWAY... Because psychiatrist1 said it was the Risperdal... But it says this for Risperdal: Increased risk of extrapyramidal symptoms with dosages above 6 mg/d. And this for Abilify: akathisia (10 %). EPS all types 6%, By the way here is the link for my Bible to AP's... she has done studies on most of the medications... https://web.archive.org/web/20100704102319/http://www.psychiatric.uic.edu/pmdc/pharmbook.pdf My question is, K still has a lot of the side affects!!! She did not have these prior to starting the AP's... 2 psychiatrist's have said NO, could not have been, she was not on them long enough or high enough doses! But I am thinking, how do they know??? Have they tested them on every child? What if K is one of the kids that was affected by a low dose? AND is suffering from permanent side affects??? She still has tongue thrust and she still has movements/tics. Could the AP's have triggered something? Or could this all be COINCIDENCE? Her issues were getting worse at the same time she happened to be starting AP's??? Then what do we do about future medications??? What do we do if another psychiatrist wants her on an AP??? How do I sit there and argue this one if they say, "well the evidence says this" or some other lame excuse? They all say, well these things will stop when she stops the medications... When? Has anyone else seen this and what did you do??? Should I just steer clear of AP's? I feel like we should. Thanks... it is just getting close to our new apt and I am trying to get ready, again.